# SDR IPXA2016050402916

- Difficulty date: April 24, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING FIXED L/E BEADED DOUBLER CRACKED XOS 769 REPAIRED RT WING BEADED DOUBLER XO S768-772 IAW SRM 57-40-02, REPAIR 15, FIG 206.
